Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-7  
 Basket 
Uniqueness of E-infinity structures for connective covers
Authors: Baker, Andrew J.; Richter, Birgit
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: Proceedings of the American Mathematical Society
Volume: 136
Start Page: 707
End Page: 714
Document Type: Article
ID: 334092.0
Realizability of algebraic Galois extensions by strictly commutative ring spectra
Authors: Baker, Andrew; Richter, Birgit
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Transactions of the American Mathematical Society
Volume: 359
Issue / Number: 2
Start Page: 827
End Page: 857
Document Type: Article
ID: 301338.0
On the Gamma-cohomology of rings of numerical polynomials and E infty structures on K-theory
Authors: Baker, Andrew; Richter, Birgit
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Commentarii Mathematici Helvetici
Volume: 80
Issue / Number: 4
Start Page: 691
End Page: 723
Document Type: Article
ID: 255602.0
Invertible modules for commutative S-algebras with residue fields
Authors: Baker, Andrew; Richter, Birgit
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Manuscripta Mathematica
Volume: 118
Issue / Number: 1
Start Page: 99
End Page: 119
Document Type: Article
ID: 262170.0
Crossed modules over operads and operadic cohomology
Authors: Baues, Hans-Joachim; Minian, Elias Gabriel; Richter, Birgit
Date of Publication (YYYY-MM-DD): 2004
Title of Journal: K-Theory
Volume: 31
Issue / Number: 1
Start Page: 39
End Page: 69
Document Type: Article
ID: 223407.0
Structured ring spectra
Editors: Baker, Andrew; Richter, Birgit
Place of Publication: Cambridge
Publisher: Cambridge Univ. Press
Date of Publication (YYYY-MM-DD): 2004
Physical Description
(e.g. Total Number of Pages):
 236 p.
Title of Series: London Mathematical Society lecture note series
Volume: 315
Document Type: Book
ID: 233830.0
Hochschild and cyclic homology via functor homology
Authors: Pirashvili, Teimuraz; Richter, Birgit
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: K-Theory
Volume: 25
Issue / Number: 1
Start Page: 39
End Page: 49
Document Type: Article
ID: 42751.0
Entries: 1-7  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.